... hurting and diarrhea. Has anyone had that problem with the concerta?
Diarrhea, nausea, and severe abdominal pain are all known side effects of Concerta. If he has been taking it and has not had a problem, then it could very well be the increase in his dosage. I'd suggest notifying his prescriber ASAP as he/she may wantto reconsider the dosage. Hope this helps and good luck to your son.
- Concerta Information for Consumers
- Concerta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Concerta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Sep 2010 • 2 answers
Posted 30 Oct 2012 • 1 answer
Posted 18 Nov 2012 • 2 answers
My 18 yer old son was recently diagnosed with ADHD and started with Concerta in November. He went to
Posted 22 Jan 2013 • 2 answers
Posted 15 Feb 2017 • 2 answers